Quantcast

Synovial Sarcoma - Online Support Group

Votrient Side Effects - when to call...on a holiday


#1

Hi all. My husband started Votrient last Thursday evening and since has been experiencing painful diarrhea, stomach pains, some hand and foot pain that has not been consistent and tumor site pain. He also has white coat syndrome and it will be very traumatic if we go to the er on a holiday to be told that these are normal symptoms. I guess this is a what would you do kind of question. Thanks!


#2

Hi Adrienne!!! I’ve been on votrient for almost 1 year now, and at the beginning I also had bad diarrhea and head aces!! And yes this is “normal”. I took Imodium the first few days and that worked for me. I’m at 800mg and have some but not major side effects. Hope this is to some use for you. Any other questions just let me know! God bless and keep strong!!


#3

There is a lot of discussions about votrient (pazopanib) and its side effects. You can use the search button at the top right of the page to check them out.


#4

Hi Adrienne,

I'm also on Votrient. Been on for 5 weeks. Only symptom is blood pressure is higher. I would take Imodium. That's what the Dr. told me to do. Cancer and the side effects of stopping this monster is not easy. Votrient is buying us time. Hope he can get through this.

I've done chemo and radiation. Now on Votrient.

Keep strong, Georgia


#5

This does help. Thank you.

Yenessa said:

Hi Adrienne!!! I've been on votrient for almost 1 year now, and at the beginning I also had bad diarrhea and head aces!! And yes this is "normal". I took Imodium the first few days and that worked for me. I'm at 800mg and have some but not major side effects. Hope this is to some use for you. Any other questions just let me know! God bless and keep strong!!

#6

Thank you so much. Keep going.

George said:

Hi Adrienne,

I'm also on Votrient. Been on for 5 weeks. Only symptom is blood pressure is higher. I would take Imodium. That's what the Dr. told me to do. Cancer and the side effects of stopping this monster is not easy. Votrient is buying us time. Hope he can get through this.

I've done chemo and radiation. Now on Votrient.

Keep strong, Georgia


#7

Thank you! I'll do that.

Elodie Espesset said:

There is a lot of discussions about votrient (pazopanib) and its side effects. You can use the search button at the top right of the page to check them out.


#8

Doctors told my daughter that pain can be a sign that it's working, some tumors shrunk even though the doctor said it may just stop them from growing but it wouldn't shrink them. Licorice tea helps some with stomach problems. Good Luck


#9

Thank you so much! It’s been a rough week and we’re looking for some relief. Going to try today!